# SDR JGVR20210126001

- Difficulty date: January 26, 2021
- Submitted: January 26, 2021
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N324QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Aircraft time: 10,758 hours, 7,193 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORROSION ON THE RT WING FWD SPAR WEB, IAW AEROSPACE QRD ERO-104487 REV: A TITLED "N324QS - RT WING MID SPAR WEB CORROSION REPAIR" DATE: JANUARY 26, 2021 AND SUPPORTED BY FAA FORM 8110-3 DATED JANUARY 26, 2021.
